Arrangements of lines and monodromy of plane curves

Mario Salvetti

Compositio Mathematica (1988)

  • Volume: 68, Issue: 1, page 103-122
  • ISSN: 0010-437X

How to cite


Salvetti, Mario. "Arrangements of lines and monodromy of plane curves." Compositio Mathematica 68.1 (1988): 103-122. <>.

author = {Salvetti, Mario},
journal = {Compositio Mathematica},
keywords = {arrangements of hyperplanes; braid monodromy; curves with ordinary singularities; arrangement of real lines; fundamental group of the complement},
language = {eng},
number = {1},
pages = {103-122},
publisher = {Kluwer Academic Publishers},
title = {Arrangements of lines and monodromy of plane curves},
url = {},
volume = {68},
year = {1988},

AU - Salvetti, Mario
TI - Arrangements of lines and monodromy of plane curves
JO - Compositio Mathematica
PY - 1988
PB - Kluwer Academic Publishers
VL - 68
IS - 1
SP - 103
EP - 122
LA - eng
KW - arrangements of hyperplanes; braid monodromy; curves with ordinary singularities; arrangement of real lines; fundamental group of the complement
UR -
ER -


  1. 1 Arnol'd, V.I.:Braids of algebraic functions and cohomologies of swallotails, Uspehi Mat. Nauk.23, no. 4 (1968) (142), 247-248. Zbl0177.24203MR231828
  2. 2 Brieskorn, E.: Sur les groupes de tresses, Sem. Bourbaki, (1971/72), Lec. Notes Math.317 (1900) 21-44. MR422674
  3. 3 Cartier, P.: Arrangements d'hyperplans: un chapitre de géométrie combinatoire, Sem. Bourbaki (1980/81). Lect. Notes Math.901 (1977) 1-22. Zbl0483.51011MR463365
  4. 4 Deligne, P.: Les immeubles des groupes de tresses généralizes, Inv. Mah.17 (1972) 273-302. Zbl0238.20034MR422673
  5. 5 Deligne, P.: Le groupe fondamental du complement d'une courbe plane n'ayant que des points doubles ordinaires est abelien, Sem. Bourbaki, No. 543, Nov 1979. Zbl0478.14008
  6. 6 Deligne, P. and Mostow, G.D.: Monodromy of hypergeometric functions and non-lattice integral monodromy, Inst. Hautes Etudes Sci. Publ. Math.63 (1986). Zbl0615.22008MR849651
  7. 7 Gelfand, I.M.: General theory of hypergeometric functions, Doklady, vol. 33 (1986) Number 3. MR841131
  8. 8 Libgober, A.: On the homotopy type of the complement to plane algebraic curves, J. Fur Die Reine Und Ang. Math., Band 367 (1900) 103-114. Zbl0576.14019MR839126
  9. 9 Moishezon, B.: Stable branch curves and braid monodromies, Lec. Notes in Math.862 (1900) 107-193. Zbl0476.14005MR644819
  10. 10 Moishezon, B.: Simply connected algebraic surfaces of general type, Inv. Math.89 (1987) 601-643. Zbl0627.14019MR903386
  11. 11 Nori, M.: Zariski conjecture and related problems, Ann. Sci. Ec. Norm. Sup.16 (1983) 305-344. Zbl0527.14016MR732347
  12. 12 Salvetti, M.: Topology of the complement of real hyperplanes in CN, Inv. Math.88 (1987) 603-618. Zbl0594.57009MR884802

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.